MAUDE Adverse Event Report: MAKO SURGICAL CORP. BONE PIN 4MM X 140MM STERILE 2PK; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. BONE PIN 4MM X 140MM STERILE 2PK; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 144140
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted if additional information becomes available.
 
Event or Problem Description
A fracture occurred in the iliac crest of the healthy leg where the anchoring pin was placed.
 
Additional Manufacturer Narrative
This event is being reassessed as not reportable as there was no alleged malfunction of the device reported.There was no life-threatening injury resulting in permanent impairment/damage to a body part or structure, and the patient recovered with no medical/surgical intervention to preclude permanent impairment/damage to a body part or structure.A review of our physician approved risk tables, for excessive stress in bone, confirmed that the likelihood of any serious harm resulting from this incident is remote.Additionally, complaint history data for the past four years indicated there have been no reports of serious injury or death as a result of similar events with this device family.Therefore, this event is deemed not reportable.
 
Event or Problem Description
No new information.

Brand Name
BONE PIN 4MM X 140MM STERILE 2PK
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
sanjana talathi
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21082755
Report Number3005985723-2025-00010
Device Sequence Number6765620
Product Code OLO
UDI-Device Identifier00848486018177
UDI-Public00848486018177
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number144140
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown